# SDR AALA202204189320

- Difficulty date: April 14, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N822AN
- Make and model: Boeing 737
- Aircraft serial: 40642
- Aircraft time: 21,384 hours, 2,410 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 19080016
- Part serial: 1220
- Condition: Delaminated
- Location: Zone 200 - Fuse
- Part time: 21,383 hours, 2,410 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 COCKPIT WINDOW SHOWS DELAMINATION UPPER RIGHT CORNER. REPLACED WINDOW PER JOB CARD 78L21056001. OPERATIONAL CHECK GOOD.
